# SDR CALA950591

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 19,627 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

MCO - FLT 0554 - THE NR 2 ENGINE FAILED WITH A LOUD POP AND FLAME SEEN IN THE EXHAUST DURING TAKEOFF ROLL AT 60 KNOTS. THE TAKEOFF WAS REJECTED AND THE AIRCRAFT WAS RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE. THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  (X)
